MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER¿ ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

BIOSENSE WEBSTER INC WEBSTER¿ ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number F6QA252RT
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(6).
 
Event or Problem Description
It was reported that an unknown patient underwent atrioventricular nodal reentrant tachycardia (avnrt) ablation procedure with a webster¿ electrophysiology catheter.The catheter shaft broke.During an avnrt procedure, while advancing the mapping catheter to the patient's heart, the catheter shaft broke and could not be situated in the patient's heart.A similar catheter was open and the procedure continue and ended successfully.No patient consequences.The damage did not result in wires being exposed or any lifted or sharp rings.There was no resistance or difficulty during insertion or removal of the catheter.The catheter was not pre-shaped.The sheath was a 6f.The catheter shaft breaking while inside of the patient is mdr-reportable.
 
Additional Manufacturer Narrative
On 2-oct-2021, the bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 22-oct-2021, the product investigation was completed.It was reported that an unknown patient underwent atrioventricular nodal reentrant tachycardia (avnrt) ablation procedure with a webster¿ electrophysiology catheter.The catheter shaft broke.During an avnrt procedure, while advancing the mapping catheter to the patient's heart, the catheter shaft broke and could not be situated in the patient's heart.A similar catheter was open and the procedure continue and ended successfully.No patient consequences.Device evaluation details: visual analysis of the returned sample revealed that no damage or anomalies were observed on the webster 4 pole.A manufacturing record evaluation was performed for the finished device 30485262m number, and no internal actions elated to the reported complaint condition were identified.The event described could not be confirmed as the as the device was found in good conditions.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12457990
Report Number2029046-2021-01538
Device Sequence Number11074069
Product Code LDF
UDI-Device Identifier10846835007909
UDI-Public10846835007909
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K892265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2023
Device Model NumberF6QA252RT
Device Catalogue NumberF6QA252RT
Device Lot Number30485262M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer10/02/2021
10/22/2021
Initial Report FDA Received Date09/12/2021
Supplement Report FDA Received Date10/12/2021
11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown